# SDR DALA1116359870

- Difficulty date: March 3, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N779NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48101
- Aircraft time: 71,333 hours, 66,584 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Chafed
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 81 CHAFED THROUGH AT FASTENER HOLE, FWD END.  INSTALLED REPAIR DOUBLER AQUIRING MAT IAW DC9 53-23-0 .025 7075T6 PO 1120200 FABED.  REPAIR IAW SRM 53-01, TREATED & PRIMED IAW SRM 51-10-3S.  REQUIRED INSP COMPLETED.
